# SDR CALA2021060200783

- Difficulty date: June 2, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 82,118 hours, 32,314 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lock
- Condition: Inoperative
- Location: Fwd Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD CARGODOOR SHOWING OPEN LOCKED FOR POSITIVE FIX DO THE FUNCTIONAL CHECK OF FWD CARGO DOOR REF AMM 52-31-00-720-001A. UNLOCKING FOR FIX FORWARD CARGO DOOR INDICATION OPERATION CHECKED OK AFTER REPLACING DOOR LOCK PIN AND ADJUSTING LOCK PER WRITE UP 6391178(REPLACED WORN FWD DOOR HANDLE PIN, REMOVED FROM M&E 31-5231-3-0032. ADJUSTED FWD CARGO HANDLE LATCH PER AMM 52-31-11-991-00900-A. LUBED DOOR PER AMM 12-22-52-640-007-A. FORWARD CARGO DOOR OPERATION, HANDLE OPERATION, HANDLE LATCH, AND DOOR INDICATIONS ALL CHECKED OK)
